Steroid shot

A topic I really wanted to discuss with my psychiatrist was if I should cancel my Cervical Epidural Steroid shot. I was done with steroids. But my psychologist felt this may be different than oral steroids. 

My psychiatrist reassured me that since the shot is localized and not systemic that I should not have the systemic reactions I had while orally taking steroids. However, if it does occur (very slim chance) to call her immediately.

Well, today was the day. I decided to have anesthesia due to my anxiety and vasovagal. It put me to sleep immediately until they rudely awakened me about 30 minutes later. I was hoping to remain sleepy all day in bed. Unfortunately, I seem to react as my son does to being sedated: a surge of energy and inability to sleep. This is not the first time for me. 

The night of my hysterectomy I was washing dishes and putting things away. Today after trying to relax in bed for about an hour, I decided to work for 3 hours. After more struggling, I finally fell asleep for barely an hour. Now, again, instead of sleeping I am typing blogs. 

Fingers crossed this is not the steroids and that I do not have Roid Rage for Thanksgiving!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s